MathSciNet Relay Station
MathSciNet bibliographic data
MR2661895 (2011m:92107) 92D30 (34D23 34H05)
Elaiw, A. M. Global properties of a class of HIV models. Nonlinear Anal. Real World Appl. 11 (2010), no. 4, 2253–2263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement